# SDR SWAA2013121923542

- Difficulty date: December 12, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 24592
- Aircraft time: 28,363 hours, 16,655 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW SPAR VERTICAL PRESSURE WEB CRACKED AT STATION 663, BETWEEN RBL 34 TO RBL 48.50.  REPAIRED WEB IAW SRM.
